Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pain in lower pelvic area, feeling nauseated. Relief with tylenol. Diagnosed ulcerative colitis, UTI before

I have a pain that is located in my lower front pelvic area just above my penis. The pain just started this afternoon then subsided. It came back after I was in bed, I took 2 extra strength tylenol and the pain is milder now. I felt the need to have a bowel movement but nothing happened. When the pain was a bit more severe I felt slightly nauseated. It feels like someone is pressing really hard in this area. I have been diagnosed previously with ulcerative colitis in 2004. I have had a UTI in July that was treated with antibiotics and no symptoms since then. I do not have pain urinating, and have urinated approximately 10 times today.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General Surgeon 's  Response

Thank you for the query.

The most probable reason of your symptoms is bowels obstruction due to ulcerative colitis. This disease is prone to make changes in intestines walls and make them narrowed. It can also result with intraabdominal adhesions. Both can lead to intestines obstruction. This results with intestines blockage and symptoms including stomach aches, painful bowel movements, nausea and vomiting. Characteristic for this condition is also lack of stool and gas. The abdomen is getting bigger and harder. Such condition should bot be neglected and you should see your doctor right away. Abdominal X-ray should be performed to rule this out. Foll blood work and abdominal ultrasound should be performed as well. Urine analysis should be done to make sure it is not another uti.
If obstruction will be confirmed surgery might be necessary.

Hope this will help.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor